MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BERICHROM HEPARIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BERICHROM HEPARIN
Model Number BERICHROM HEPARIN
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 21-nov-2017, a siemens healthcare diagnostics (siemens) customer service engineer (cse) was dispatched to the customer site and performed a preventative maintenance on the sysmex ca-1500 system.The operator declined further investigation and since (b)(6) 2017, the operator discontinued running the heparin unfractionated (uf) assay.Since the operator refused further investigation, siemens healthcare diagnostics (siemens) cannot determine the cause of the discordant, falsely low heparin uf result.No further evaluation of this device or reagent is required.
 
Event or Problem Description
A discordant, falsely low heparin unfractionated (uf) result was obtained on a patient sample on the sysmex ca-1500 system.This result was reported to the physician, who did not question the result.The sample was sent to alternate facility and tested for heparin uf.An expected, higher heparin uf result was obtained on the patient sample.A corrected report was not provided for this patient.The patient's heparin treatment was not adjusted due to the discordant result.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low heparin uf result.

Brand Name
BERICHROM HEPARIN
Common Device Name
BERICHROM HEPARIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key7158642
Report Number9610806-2018-00001
Device Sequence Number19017229
Product Code KFF
UDI-Device Identifier00842768012945
UDI-Public00842768012945
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K925200
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2020
Device Model NumberBERICHROM HEPARIN
Device Catalogue Number10446620
Device Lot Number47293
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1